THE NUMBER OF ZERO SOLUTIONS FOR COMPLEX CANONICAL DIFFERENTIAL EQUATION OF SECOND ORDER WITH CONSTANT COEFFICIENTS IN THE FIRST QUADRANT
The study of complex differential equations in recent years has opened up some of questions concerning the determination of the frequency of zero solutions, the distribution of zero, oscillation of the solution, asymptotic behavior, rank growth and so on. Besides, this is solved by only some classes of differential equations. In this paper, our aim was to determine the number of zeros and their arrangement in the first quadrant, for the complex canonical differential equation of the second order. The accuracy of our results, we illustrate with two examples.
Bank S., 1988. On determining the location of complex zeros of solutions of certain linear differential equations, Annali di Matematica Pura ed Applicata, 151(1), pp. 67-96. DOI:10.1007/BF01762788
Bank S., & Laine I., 1982. On the oscillation theory of where is entire, Transactions of the American Mathematical Society, 273(1), pp. 351-363.
Bank S., & Laine I., 1983. On the zeros of meromorphic solutions of second order linear differential equations, Commentarii Mathematici Helvetici, 58, pp. 656-677.
Bank S., Laine I., & Langley K., 1989. Oscillation results for solutions of linear differential equations in the complex domain, Results in Mathematics, 16, pp. 3-15.
Dimitrovski D., & Mijatović M., 1998. A series- Iteration Method in the Theory of Ordinary Differential Equations, Hadronic Press.
Gundersen G., 1986. On the real zeros of solutions of where is entire, Annales Academiae Scientiarum Fennicae Mathematica, 11, pp. 275-294.
Laine I. 1993, Nevanlinna theory and complex differential equations, de Gruyter Studies in Mathematics 15, Walter de Gruyter, Berlin/New York 1993.
Lekić M., Cvejić S., & Dimitrovski D., 2012. Sturm theorems through iteration, Monography, University of Priština, Faculty of Sciences and Mathematics, Kosovska Mitrovica, (in Serbian).
Shu Pei W., 1994. On the sectorial oscillation theory of, Annales Academiae Scientiarum Fennicae, Helsinki.
Vujaković J., Rajović M., & Dimitrovski D. 2011. Some new results on a linear equation of the second order, Computers and Mathematics with Applications 61, pp. 1837-1843, doi: 10.1016/j.camwa.2011.02.012.
Vujaković J., 2012. Zeros solution of complex differential equations, Dissertation, University of Priština, Faculty of Sciences and Mathematics, Kosovska Mitrovica, (in Serbian)
Vujaković J., Lalović Lj., & Rajović M., 2016. Equation of oscillations with one common cause of oscillations and with variable amplitudes, Journal of Advanced Mathematical Studies Bucharest, Vol. 9(2), pp.259-265,
http://journal.fairpartners.ro/volume-92016-no-2-_17.html, Article in Press.